# SDR SWAA2021122741875

- Difficulty date: November 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO DOOR THRESHOLD WEB IS CORRODED ; / [01] REMOVED FWD CARGO THRESHOLD WEB.; [02] FOUND TO BE OUT OF LIMITS. PER SRM 53-00-53-1A-2.; [03] PARTS DATA UPDATE ONLY; [04] FORWARD CARGO DOOR THRESHHOLD WAS INSTALLED AND INSPECTED IN LINE #100 STEP 45.; [05] NEW FORWARD CARGO DOOR THRESH HOLD WEB WAS INSTALLED AND INSPECTED IN LINE #100 STEP 45.; [06] THIS CARD COMPLIES WITH THE REMOVAL; DAMAGE ASSEMENT; AND PARTS INFO. ALL OTHER WORK IS ACCOUNTED FOR ON THE PARENT CARD.
